# SDR UALA2012123107483

- Difficulty date: December 31, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 59,424 hours, 16,630 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT STRIP IS INOP IN FIRST CLASS.  REPLACED FEEDER CABLE SIDEWALL BATTERY PACK TO EEL STRIP AT ROW 2AB, CKS OK.
